Harmonic functions on connected sums of manifolds.

Luen-Fai Tam

Mathematische Zeitschrift (1992)

  • Volume: 211, Issue: 2, page 315-322
  • ISSN: 0025-5874; 1432-1823

How to cite


Tam, Luen-Fai. "Harmonic functions on connected sums of manifolds.." Mathematische Zeitschrift 211.2 (1992): 315-322. <http://eudml.org/doc/174444>.

author = {Tam, Luen-Fai},
journal = {Mathematische Zeitschrift},
keywords = {Ricci curvature; linear growth harmonic functions},
number = {2},
pages = {315-322},
title = {Harmonic functions on connected sums of manifolds.},
url = {http://eudml.org/doc/174444},
volume = {211},
year = {1992},

AU - Tam, Luen-Fai
TI - Harmonic functions on connected sums of manifolds.
JO - Mathematische Zeitschrift
PY - 1992
VL - 211
IS - 2
SP - 315
EP - 322
KW - Ricci curvature; linear growth harmonic functions
UR - http://eudml.org/doc/174444
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.